Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 5, Pages 702–719 (Mi zvmmf2560)  

This article is cited in 1 scientific paper (total in 1 paper)

The decomposition of domains for parabolic problems with discontinuous solutions and the penalty method

Yu. M. Laevskiĭ

Novosibirsk

Full text: PDF file (1587 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:5, 605–619

Bibliographic databases:
UDC: 519.633
MSC: Primary 65M60; Secondary 65M55, 35K30
Received: 30.12.1992

Citation: Yu. M. Laevskiǐ, “The decomposition of domains for parabolic problems with discontinuous solutions and the penalty method”, Zh. Vychisl. Mat. Mat. Fiz., 34:5 (1994), 702–719; Comput. Math. Math. Phys., 34:5 (1994), 605–619

Citation in format AMSBIB
\Bibitem{Lae94}
\by Yu.~M.~Laevski{\v\i}
\paper The decomposition of domains for parabolic problems with discontinuous solutions and the penalty method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 5
\pages 702--719
\mathnet{http://mi.mathnet.ru/zvmmf2560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275591}
\zmath{https://zbmath.org/?q=an:0832.65108}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 5
\pages 605--619
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PJ97800005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2560
  • http://mi.mathnet.ru/eng/zvmmf/v34/i5/p702

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Laevskii, A. M. Matsokin, “Metody dekompozitsii resheniya ellipticheskikh i parabolicheskikh kraevykh zadach”, Sib. zhurn. vychisl. matem., 2:4 (1999), 361–372  mathnet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:250
    Full text:81
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021